Title

Edgeworth Approximations for 2SLS Estimates of a Dynamic Model

Publication Type

Journal Article

Publication Date

1988

Discipline

Economics

Research Areas

Econometrics

Publication

Contributions to Econometrics

Volume

2

First Page

172

Last Page

181

ISBN

9780521342643

Publisher

Cambridge University Press

City or Country

Cambridge, U.K

Additional URL

http://www.worldcat.org/oclc/15318084

Comments

chapter 8

This document is currently not available here.

Share

COinS